Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » ADHD drug linked to sudden unexplained deaths in children
 

ADHD drug linked to sudden unexplained deaths in children

Health Canada has suspended that sale of Adderall XR in Canada after reports surfaced that the drug may be the cause of sudden unexplained deaths (SUD). Adderall is used to treat ADHD. Further recommendations have been made to avoid using Adderall problems if a structural cardiac abnormality exists. Five of the 12 deaths that occurred in children were associated with cardiac risk factors while 7 had no heart abnormalities. Some of the deaths were associated with strenuous exercise or a sudden unexplained build up of the drug to toxic levels.

Source: summary of medical news story as reported by RxPG News

Related Disease Topics:

Article Source Details

About: ADHD drug linked to sudden unexplained deaths in children

Date: 12 February 2005

Source: RxPG News

URL: http://www.rxpgnews.com/article_351.shtml

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Parents sue hospital for malpractice when girl dies of easily treatable bacterial infection
  • Parents sue over botched circumcision
  • Parents told daughter had fatal Batten's disease but discover it was epilepsy
  • Parents want answers for dead children.
  • Parkinson disease-like side effects of anti-dementia drugs
  • Parkinson's disease
  • Parkinson's disease association with insecticides
  • Parkinson's disease can be diagnosed by testing sense of smell
  • Parkinson's symptoms improved with gene therapy
  • Parkinsons drug may prove effective against fibromyalgia symptoms
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise